www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/18318

Title: Regular expressions for querying data graphs
Authors: TAN, Tony
Domgoj, Vrgoc
Issue Date: 2015
Citation: INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, 25 (8), p. 971-985
Abstract: The standard regular expressions over finite alphabets have been widely accepted as the most basic formalism to query graph databases. However, the major drawback of this approach is that it ignores the presence of data. In this paper we study the so called {\em regular expressions with binding} (REWB), that is, regular expressions equipped with variables to store data within a well defined scope. In particular, we study the complexity of the query evaluation of REWB queries over graph databases.
Notes: Tan, T (reprint author), Univ Hasselt, Databases & Theoret Comp Sci Grp, Agoralaan Gebouw D 250A, BE-3590 Diepenbeek, Belgium. ptony.tan@gmail.com; domagojvrgoc@gmail.com
URI: http://hdl.handle.net/1942/18318
DOI: 10.1142/S0129054114400188
ISI #: 000350333300004
ISSN: 0129-0541
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version320.08 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.